# SDR FDEA201804090953

- Difficulty date: April 9, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 49,291 hours, 27,136 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: A5383210020800
- Condition: Cracked
- Location: Frame 47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO,  HORIZONTAL PRESSURE VERTICAL WEB CRACKED AT FRAME 47, BETWEEN Y0 AND Y-450.  REPLACED  PRESSURE VERTICAL WEB IAW SRM 51-40-21.  MAJOR REPAIR IAW GMM 6-2-100.
